Welcome to the AntiCoagulation Europe Community Forum

Welcome to AntiCoagulation Europe

The point of this community is to provide a space where you can share your experience, support one another, and become better informed about anticoagulation therapy and the condition for which you are taking it.

Feel free to start commenting and asking questions even now and we’ll do our best to respond as quickly as possible.

Never written a blog before then take a quick look at how easy it is and what you can do.

The word ‘blog’ stands for ‘web’ + ‘log’. Essentially, it is a place where you can log things. You might be asking yourself, ‘What kind of things?’. Well, really anything relating to how your condition and anticoagulation therapy affects your life.

So, you can write about anything from how it impacts your family life, the side effects of certain drugs, to how it makes you feel (whether emotionally or physically).

One of the best ways to foster a sense of community is to post a testimonial blog: when were you diagnosed and what has your journey been like since that point?

Blogs can be as short as you like so don’t feel you need loads of content. Simply post what’s on your mind.

That’s it. Now go blog so we can read and comment!

AntiCoagulation Europe

1 Reply

oldestnewest
  • Hi,have been on warfarin for over 6 years and have been relatively stable at between 2.0-2.5 with the occasional blip while taking antibiotics.Over the past 6 weeks my levels have become unstable with no diet or lifestyle changes but a painful ankle strain that is very uncomfortable.All the clinic does is increase/decrease my dosage which in turn destabilizes my levels.Any replies would very welcome if anyone else has had this problem.